# SDR 99UAL900593

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546808
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED A CRACK OF APPROXIMATELY 1.0 INCH AT RBL 46 ON THE FLOORBEAM AT BS 927.  THE CRACK LOCATED IN THE RADIUS OF THE WEB AND THE UPPER CAP OF THE I-BEAM.  *S/D*  REPAIRED THE CRACK BY STANDARD FLOORBEAM SHEET METAL REPAIRS PER 737 SRM.
